# SDR KCSA071469

- Difficulty date: October 15, 2007
- Submitted: October 15, 2007
- Operation: Air carrier
- Aircraft: N704CK
- Make and model: Boeing 747209F
- Aircraft serial: 22299
- Aircraft time: 106,975 hours, 20,279 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPPER DECK RIGHT AFT EMERGENCY EXIT LIGHT WILL NOT ILLUMINATE BS 570.
